# SDR DHL2001806607

- Difficulty date: March 9, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Control Valve
- Condition: Misinstalled
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT FWD TANK, LEVEL CONTROL VALVE ELECTRICAL PLUG IMPROPERLY SAFETIED.   SAFETIED PROPERLY LEVEL CONTROL VALVE ELECT PLUG (RT FWD TANK)  IAW MM 20-18-0 PAGE 201-215.  STATUS-CLOSED.
